Previous
Previous Product Image

Coldcap Original Capsules 12’s

KSh200.00
Next

Ephicol Capsules 12’s

KSh150.00
Next Product Image

Coldcap Syrup 100ml

KSh200.00

Coldcap Syrup 100ml

KSh200.00

Coldcap syrup contains Chlorpheniramine 2mg, Pseudoephedrine 10mg and Paracetamol 120mg per 5ml. This syrup treats symptoms caused by the common cold, flu, allergies, sinusitis, and bronchitis. Also, it helps relieve stuffy nose, sinus, and ear congestion symptoms.

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Coldcap Syrup 100ml contains Chlorpheniramine 2mg, Pseudoephedrine 10mg and Paracetamol 120mg per 5ml. This syrup treats symptoms caused by the common cold, flu, allergies, sinusitis, and bronchitis. Also, it helps relieve stuffy nose, sinus, and ear congestion symptoms.

  • Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Acetaminophen (APAP) is a non-aspirin pain reliever and fever reducer.
  • Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.

Reviews

There are no reviews yet.

Be the first to review “Coldcap Syrup 100ml”

Your email address will not be published. Required fields are marked *

Shopping cart

0
image/svg+xml

No products in the cart.

Continue Shopping